Sufficient conditions for trigonometric integrals to belong to a Zygmund class of functions

Fülöp, Vanda and Móricz, Ferenc: Sufficient conditions for trigonometric integrals to belong to a Zygmund class of functions. Acta scientiarum mathematicarum, (83) 3-4. pp. 433-439. (2017)

[img] Cikk, tanulmány, mű
math_083_numb_003-004_433-439.pdf
Hozzáférés joga: Campus

Download (153kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2017
Volume: 83
Number: 3-4
Page Range: pp. 433-439
ISSN: 0001-6969
Uncontrolled Keywords: Trigonometria, Matematika
Additional Information: Bibliogr.: 439. p.
Official URL: http://www.acta.hu
Date Deposited: 2018. Feb. 09. 21:46
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/50045

Actions (login required)

View Item View Item